# SDR HEEA956089

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi
- Part number: 6501141932
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HSI INOPERATIVE. SENT FOR EXCHANGE FOR S/N 841.
